International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 160 | Views: 252 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper | Mathematics | Libya | Volume 6 Issue 2, February 2017 | Rating: 6.8 / 10


New Optics Solutions for the Nonlinear (2+1)-Dimensional Generalization of Complex Nonlinear Schr?dinger Equation

M. M. El-Horbaty [2] | F. M. Ahmed [2] | Muna Mansour | Osamma AL-Taweel


Abstract: In this paper, new optic solutions of (2+1) -dimensional generalization of complex nonlinear Schrdinger equations are obtained via the powerful Extended Jacobian Elliptic functions expansion method. When the modulus or, the doubly periodic solutions degenerate soliton solutions including bright or dark solitons.


Keywords: Extended Jacobian Elliptic function, Complex Schrodinger evolution equations, Solitary wave solution, Soliton solutions


Edition: Volume 6 Issue 2, February 2017,


Pages: 608 - 613



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top